# SDR 08122005E

- Difficulty date: August 12, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 28,163 hours, 32,728 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DURING POWER UP LT ENGINE SURGED.  MAINTENANCE INSPECTION FOUND NO FAULT.
